Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the existence of Turyn sequences of length less than $ 43$


Authors: Genet M. Edmondson, Jennifer Seberry and Malcolm R. Anderson
Journal: Math. Comp. 62 (1994), 351-362
MSC: Primary 94A11
DOI: https://doi.org/10.1090/S0025-5718-1994-1203733-8
MathSciNet review: 1203733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some theoretical results and computational algorithms are described which verify previous calculations, prove some theoretical nonexistence results, and totally enumerate all inequivalent Turyn sequences of length less than 43, that is, the longer sequence has length less than 43.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 94A11

Retrieve articles in all journals with MSC: 94A11


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1994-1203733-8
Article copyright: © Copyright 1994 American Mathematical Society